Institute of Information Theory and Automation

Publication details

On approximation in multistage stochastic programs: Markov dependence

Journal Article

Kaňková Vlasta, Šmíd Martin


serial: Kybernetika vol.40, 5 (2004), p. 625-638

research: CEZ:AV0Z1075907

project(s): GA402/01/0539, GA ČR, GA402/02/1015, GA ČR, GA402/04/1294, GA ČR

keywords: multistage stochastic programming problems, approximate solution scheme, Markov dpendence

abstract (eng):

A general multistage stochastic programming problem can be introduced as a finite system of parametric (one-stage) optimization problems with an inner type of dependence. Evidently, this type of the problems is rather complicated and, consequently, it can be mostly solved only approximately. The aim of the paper is to suggest some approximation solution schemes. To this end a restriction to the Markov type of dependence is supposed.

abstract (cze):

Úlohy vícestupńového stochastického programování mohou být definovány jako systém (jednostupňnových) optimalizačních úloh s vnitřní závislostí. Úlohy vícestupňového stochastického programování jsou obecně složité a řešeny mohou být většinou pouze aproximativmě. Cílem práce je navrhnout aproximativní schémata řešení za předpokladu Markovovy závislosti náhodných elementů

Cosati: 12B

RIV: BB

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation